Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Done D&C. Bleeding, vaginal itching. Taken Diflucan. Worried about light periods

Hello i had a dnc last year june because of missed misscarriage ,after that i bleed so heavy for 3 months but after that it was fine but usually i had heavy bleeding ,soon after dnc i feel some harsh itching in my vigina which sometime start before periods ,dr advice me to take 4 hiflucan anti fungal
tablets one in a weak ,when i finished this course of 4 tablets my period started and they normal as i have normally heavy periods,after periods my itching came back within 10 day than i see dr again and dis time she said its too early dat itching came back so start applting canesten cream at viginal area for 3 weaks but now itching problem is solved but my lasts two periods were very light 1 1/2 day of normal bleeding than 3 to 4 days only spotting ,i am really worried abt it ,i have only one child age 4 yr and my age is 32 yrs and weught 80 kgs
Asked On : Tue, 23 Apr 2013
Answers:  1 Views:  239
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pathologist and Microbiologist 's  Response
Hello and welcome to HCM,

The recurrent itching that you are experiencing is due to an infection.
The most common infection causing itching is fungal infection.
During treatment of any infection of the genital tract sexual contact is to be avoided, otherwise the infection will recur.
If the infection is not responding to anti-fungals, some other cause has to be found out.
In case there is associated vaginal discharge, a culture sensitivity should be done.
If there is no discharge, a vaginal swab will help.

The menstrual abnormalities that you are suffering, requires some investigations.
Most important is an endometrial curettage.
On the basis of the result, further work up can be done.

Thanks and take care.
Dr Shailja P Wahal
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor